Alert archive / Florida / River Flood Warnings in 2010

River Flood Warning 13, NWS Tampa Bay, FL

August 25, 2010Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Aug 25, 2010, 1:36 AM EDT for Manatee County, Florida. It took effect at Aug 25, 2010, 2:00 AM EDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2010, 1:36 AM EDT (05:36 UTC)
In effect from
Aug 25, 2010, 2:00 AM EDT
Expired
Aug 27, 2010, 10:15 AM EDT
In force
56 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 14.12 ft at Aug 26, 2010, 3:00 AM EDT.

actionminormoderate81012141608/2508/2608/2708/28
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WGUS42 KTBW 250536
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
136 AM EDT WED AUG 25 2010

 A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE MANATEE
RIVER NEAR MYAKKA HEAD

HEAVY RAINS OVER THE PAST SEVERAL DAYS HAVE CAUSED THE
RIVER TO RISE. THE CURRENT RIVER LEVEL IS JUST BELOW
FLOOD STAGE...AND WILL REMAIN AROUND FLOOD STAGE THROUGH
THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-251600-
/O.NEW.KTBW.FL.W.0013.100825T0600Z-100825T1600Z/
/MKHF1.1.ER.100825T0600Z.100825T0800Z.100825T1000Z.NO/
136 AM EDT WED AUG 25 2010

THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MANATEE RIVER NEAR MYAKKA HEAD
* FROM EARLY THIS MORNING UNTIL MIDDAY
* AT 12AM WEDNESDAY THE STAGE WAS...10.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE IN THE NEXT FEW HOURS AND CONTINUE
  TO RISE TO NEAR 11.1 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE THIS MORNING TO AROUND MIDDAY.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON JUN 27 
  1996.

$$

&&

             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    

MANATEE
 MYAKKA HEAD  11  10.9  WED 12 AM   9.9    7.3    5.8    5.1
6 follow-up statements
628 
WGUS82 KTBW 251216
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
816 AM EDT WED AUG 25 2010

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR
THE MANATEE RIVER AT MYAKKA HEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-260116-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100826T1500Z/
/MKHF1.1.ER.100825T0515Z.100825T1800Z.100826T0900Z.NO/
816 AM EDT WED AUG 25 2010

...FLOOD WARNING EXTENDED FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
UNTIL THURSDAY MORNING.. 
* AT 7 AM WEDNESDAY THE STAGE WAS 11.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM
FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

MANATEE
 MYAKKA HEAD  11  11.3  WED 07 AM  10.8    8.2    6.2    5.2    4.9

$$
641 
WGUS82 KTBW 260132
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
932 PM EDT WED AUG 25 2010

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE MANATEE RIVER NEAR MYAKKA
HEAD AND THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK.

SEVERAL DAYS OF HEAVY RAIN HAVE BROUGHT WATER LEVELS TO HIGH LEVELS ON 
AREA RIVERS. THE MANATEE RIVER NEAR MYAKKA HEAD IS ABOVE FLOOD STAGE AND
IS EXPECTED TO CREST LATE TONIGHT. THE MYAKKA RIVER AT MYAKKA RIVER STATE 
PARK IS FORECASTED TO RISE TO ABOVE FLOOD STAGE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-261432-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100827T2145Z/
/MKHF1.1.ER.100825T0515Z.100826T0400Z.100827T1545Z.NO/
932 PM EDT WED AUG 25 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY AFTERNOON 
* AT 8PM WEDNESDAY THE STAGE WAS 12.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY AFTER MIDNIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 11 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27 
  2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

MANATEE
 MYAKKA HEAD  11  12.6  WED 08 PM  11.5    9.0    6.8    5.8    MSG

$$

FLC115-261432-
/O.CON.KTBW.FL.W.0014.100826T1200Z-100829T1200Z/
/MKCF1.1.ER.100826T1200Z.100827T0000Z.100829T0600Z.NO/
932 PM EDT WED AUG 25 2010

THE FLOOD WARNING CONTINUES FOR
  THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* FROM TOMORROW MORNING UNTIL SUNDAY MORNING
* AT 9PM WEDNESDAY THE STAGE WAS 7 FEET 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 7 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 7.1 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY EARLY SUNDAY MORNING.
* IMPACT...AT 8 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2 
  2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   THU    FRI    SAT    SUN    MON

MYAKKA
 MYAKKA RIVE   7   7.0  WED 09 PM   7.1    7.0    6.9    6.8    MSG

$$
937 
WGUS82 KTBW 260957
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
557 AM EDT THU AUG 26 2010

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...INSERT FORECAST POINT(S)...

SEVERAL DAYS OF HEAVY RAIN HAVE BROUGHT WATER LEVELS TO HIGH LEVELS ON 
AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-262257-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100828T0234Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T2034Z.NO/
557 AM EDT THU AUG 26 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY EVENING 
* AT 05AM THURSDAY THE STAGE WAS 14.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW SECTIONS OF STATEROAD 64 START TO FLOOD
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27 
  2004.

&&

             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON   

MANATEE
 MYAKKA HEAD  11  14.1  THU 05 AM  11.9    9.5    7.2    6.0   

$$

FLC115-262257-
/O.EXT.KTBW.FL.W.0014.100826T0955Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0600Z.000000T0000Z.NO/
557 AM EDT THU AUG 26 2010

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE 
* AT 05AM THURSDAY THE STAGE WAS 7.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 7.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY EARLY SUNDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2 
  2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    

MYAKKA
 MYAKKA RIVE   7   7.1  THU 05 AM   7.3    7.4    7.5    7.5    

$$
373 
WGUS82 KTBW 261408
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1008 AM EDT THU AUG 26 2010

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MANATEE RIVER
 AT MYAKKA HEAD AND THE MYAKKA RIVER AT MYAKKA STATE PARK.

 HEAVY RAIN OVER THE PAST SEVERAL DAYS HAS CAUSED THE WATER LEVEL
 TO RISE ON THE MANATEE RIVER AT MYAKKA HEAD AND THE MYAKKA RIVER 
 AT MYAKKA RIVER STATE PARK. BOTH RIVERS ARE IN FLOOD CURRENTLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC081-270308-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100828T0300Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T2100Z.NO/
1008 AM EDT THU AUG 26 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY EVENING 
* AT 9AM THURSDAY THE STAGE WAS 13.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EVENING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

MANATEE
 MYAKKA HEAD  11  13.7  THU 09 AM  11.9    9.6    7.3    6.1    5.4

$$

FLC115-270308-
/O.CON.KTBW.FL.W.0014.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0600Z.000000T0000Z.NO/
1008 AM EDT THU AUG 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE 
* AT 9AM THURSDAY THE STAGE WAS 7.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 7.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY SUNDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2 2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

MYAKKA
 MYAKKA RIVE   7   7.1  THU 09 AM   7.3    7.4    7.5    7.5    7.5

$$
703 
WGUS82 KTBW 270117
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
917 PM EDT THU AUG 26 2010

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE MANATEE
RIVER AT WIMAUMA, THE MANATEE RIVER NEAR MYAKKA HEAD, THE MYAKKA 
RIVER AT MYAKKA STATE PARK AND THE PEACE RIVER AT ARCADIA. 

HEAVY RAINS FOR THE LAST SEVERAL DAYS HAVE ELEVATED WATER LEVELS
ON AREA RIVERS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC057-271417-
/O.EXT.KTBW.FL.W.0015.100827T2000Z-100829T1200Z/
/WIMF1.1.ER.100827T2000Z.100828T1200Z.100829T0600Z.NO/
917 PM EDT THU AUG 26 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM TOMORROW AFTERNOON UNTIL SUNDAY MORNING
* AT 09PM THURSDAY THE STAGE WAS 10.2 FEET 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 11.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY EARLY SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 23 
  2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

LITTLE MANATEE
 WIMAUMA      11  10.2  THU 09 PM  11.4   10.8    9.8    9.0    MSG

$$

FLC081-271417-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100827T1930Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T1330Z.NO/
917 PM EDT THU AUG 26 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY AFTERNOON 
* AT 08PM THURSDAY THE STAGE WAS 12.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.2 FEET ON SEP 10 
  2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

MANATEE
 MYAKKA HEAD  11  12.5  THU 08 PM   8.9    7.9    6.3    5.5    MSG

$$

FLC115-271417-
/O.CON.KTBW.FL.W.0014.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0600Z.000000T0000Z.NO/
917 PM EDT THU AUG 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE 
* AT 09PM THURSDAY THE STAGE WAS 7.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 7.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY EARLY SUNDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2 
  2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

MYAKKA
 MYAKKA RIVE   7   7.2  THU 09 PM   7.4    7.5    7.5    7.5    MSG

$$

FLC027-271417-
/O.EXT.KTBW.FL.W.0016.100828T2200Z-000000T0000Z/
/ARCF1.1.ER.100828T2200Z.100831T0000Z.000000T0000Z.NO/
917 PM EDT THU AUG 26 2010

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE PEACE RIVER AT ARCADIA
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE
* AT 08PM THURSDAY THE STAGE WAS 8.5 FEET 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO
  NEAR 11.8 FEET BY MONDAY EVENING.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION FLOOD AND 
  THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON OCT 2 
  2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   FRI    SAT    SUN    MON    TUE

PEACE
 ARCADIA      11   8.5  THU 08 PM  10.4   11.6   11.7   11.6    MSG

$$
076 
WGUS82 KTBW 271415
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 
1015 AM EDT FRI AUG 27 2010

 A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MYAKKA RIVER AT
 MYAKKA RIVER STATE PARK. THE RIVER FLOOD WARNING IS CANCELLED FOR
 THE LITTLE MANATEE RIVER AT WIMAUMA...THE MANATEE RIVER AT MYAKKA
 HEAD...AND THE PEACE RIVER AT ARCADIA.

 HEAVY RAINS OVER THE PAST WEEK HAVE BROUGHT THE MYAKKA RIVER AT
 MYAKKA RIVER STATE PARK OVER FLOOD STAGE. THE RIVER IS EXPECTED
 TO REMAIN IN FLOOD STAGE FOR THE NEXT SEVERAL DAYS. THE WATER
 LEVELS ON THE OTHER SITES HAVE FALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC115-280315-
/O.CON.KTBW.FL.W.0014.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0000Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE 
* AT 9 AM FRIDAY THE STAGE WAS 7.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 7.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 7.6 FEET BY TOMORROW 
EVENING THEN BEGIN FALLING.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.6 FEET 
ON AUG 18 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

MYAKKA
 MYAKKA RIVE   7   7.3  FRI 09 AM   7.5    7.6    7.5    7.4    7.2

$$

FLC057-271445-
/O.CAN.KTBW.FL.W.0015.000000T0000Z-100829T1200Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 27 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MANATEE RIVER AT WIMAUMA
* AT 9 AM FRIDAY THE STAGE WAS 10.2 FEET 
* FLOOD STAGE IS 11.0 FEET 
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 
FEET ON AUG 23 2004.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

LITTLE MANATEE
 WIMAUMA      11  10.2  FRI 09 AM   9.9   10.3   10.2    9.2    8.3

$$

FLC081-271445-
/O.CAN.KTBW.FL.W.0013.000000T0000Z-100827T1930Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T1052Z.NO/
1015 AM EDT FRI AUG 27 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MANATEE RIVER NEAR MYAKKA HEAD
* AT 9 AM FRIDAY THE STAGE WAS 10.7 FEET 
* FLOOD STAGE IS 11.0 FEET 
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.  
  AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 
FEET ON AUG 23 2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

MANATEE
 MYAKKA HEAD  11  10.7  FRI 09 AM   9.7   10.3    9.2    8.1    7.4

$$

FLC027-271445-
/O.CAN.KTBW.FL.W.0016.000000T0000Z-100827T1415Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 27 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE PEACE RIVER AT ARCADIA
* AT 9 AM FRIDAY THE STAGE WAS 8.8 FEET 
* FLOOD STAGE IS 11.0 FEET 
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION FLOOD AND 
  THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 
FEET ON OCT 2 2003.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   SAT    SUN    MON    TUE    WED

PEACE
 ARCADIA      11   8.8  FRI 09 AM   9.4   10.0   10.4   10.6   10.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 24, 8:50 PM EDT, 4 hours 46 minutes earlier.

Area forecast discussion, Aug 24, 8:50 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
850 PM EDT TUE AUG 24 2010

.UPDATE...A VERY MOIST PATTERN WILL LINGER TONIGHT AS PERSIST
WAVES OF SHOWERS WITH A FEW THUNDERSTORMS CONTINUES TO PUSH ASHORE.
WHILE RAINFALL TOTALS WERE NOT AS HIGH COMPARED TO
YESTERDAY...MINOR STREET FLOODING WAS ONCE AGAIN REPORTED ACROSS
SEVERAL LOCATIONS NEAR THE COAST. IN ADDITION...THE COASTAL FLOOD
THREAT ALONG THE LEVY AND CITRUS COUNTY COAST WILL CONTINUE
THROUGH TOMORROW AFTERNOON AS SOUTHWEST FLOW WILL CONTINUE TO
ENHANCE THE TIDES.

WITH THIS ACTIVITY NOT SHOWING MUCH SIGNS OF REDUCING IN
COVERAGE...BUMPED UP POPS AND INCREASED WX WORDING OVERNIGHT TO
NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS. MAIN CONCERN
OVERNIGHT WILL BE THE POSSIBILITY OF GUSTY WINDS IN THE 30-40 MPH
RANGE. OTHERWISE...CURRENT FORECAST IS ON TRACK WITH THIS WET
PATTERN PERSISTING THROUGH TOMORROW.

&&

.AVIATION...CONTINUING WEATHER PATTERN WILL LEAVE A SLOWLY MOVING
TROUGH OF LOW PRESSURE OVER THE AREA. WILL LEAVE GUSTY WINDS IN
FOR THE FIRST FEW HOURS AND THEN JUST A GENERAL VCSH FOR THE REST
OF THE NIGHT WITH VCTS RETURNING BY MID MORNING 14Z TOMORROW AND
PERSISTING THROUGH THE REMAINDER OF THE PERIOD. GENERALLY VFR
CONDITIONS EXCEPT IN RAIN SHOWERS WHERE MVFR IS POSSIBLE.
SOUTHWEST WINDS AROUND 10 KNOTS WILL CONTINUE THROUGH THE PERIOD.

&&

.MARINE...SHOWERS AND WITH A FEW EMBEDDED THUNDERSTORMS EXPECTED TO
PERSIST THROUGH THE NIGHT. STRONG BANDS OF SHOWERS WILL LIKELY
CONTINUE TO PRODUCE GUSTY WINDS OVER THE WATER IN THE 25-30 KT
RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA 78 89 78 91 / 60 60 20 50
FMY 77 91 76 92 / 50 50 20 50
GIF 75 91 76 92 / 60 60 20 50
SRQ 78 90 77 91 / 60 60 20 50
BKV 74 91 74 91 / 60 60 30 50
SPG 79 89 80 91 / 60 60 20 50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR CITRUS-LEVY.

GULF WATERS...NONE.
&&

UPDATE/MARINE...20/BARRON
AVIATION...35/JOHNSON
Hazardous weather outlook, Aug 24, 5:45 AM EDT, 19 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
545 AM EDT TUE AUG 24 2010

FLZ039-042-043-048>052-055>057-060>062-065-241600-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
545 AM EDT TUE AUG 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TODAY AND TONIGHT WITH A TROUGH OF LOW PRESSURE REMAINING ACROSS
NORTH FLORIDA AND AN UPPER TROUGH IN PLACE OVER THE REGION. THE
MAIN HAZARDS WITH THE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT
DEADLY LIGHTNING...AND HEAVY RAINFALL CAUSING MINOR FLOODING OF
ROADWAYS AND SMALL STREAMS AND CAUSING VISIBILITIES TO FALL TO ONE
MILE OR LESS WHILE DRIVING.

...RIP CURRENT IMPACT...
THERE WILL BE A MODERATE RISK OF RIP CURRENTS AGAIN TODAY AT AREA
BEACHES AS SOUTHWEST TO WEST WINDS INCREASE TO 10 TO 15 MPH AND
SEAS BUILD TO 2 TO 5 FEET. TO AVOID GETTING CAUGHT IN A RIP
CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH
PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND
INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES.

...RIVER FLOOD IMPACT...
SEVERAL DAYS OF HEAVY RAINS ACROSS THE AREA HAVE CAUSED WATER
LEVELS TO RISE ALONG THE ALAFIA AND MANATEE RIVERS. ADDITIONAL
HEAVY RAINS EXPECTED TODAY WILL CAUSE THE RIVERS TO CONTINUE TO
RISE. THE MANATEE RIVER NEAR MYAKKA HEAD WILL RISE ABOVE FLOOD
STAGE LATER TODAY...AND THEN FALL BACK BELOW FLOOD STAGE BY
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
ALONG SEA BREEZE BOUNDARIES FOR WEDNESDAY THROUGH MONDAY AS HIGH
PRESSURE RIDGES ACROSS THE AREA. STRONG GUSTY WINDS...FREQUENT
DEADLY LIGHTNING...AND BRIEF HEAVY RAINS WILL BE THE MAIN HAZARDS
WITH THE STORMS.

...RIVER FLOOD IMPACT...
THE ALAFIA RIVER AT LITHIA WILL CONTINUE TO GRADUALLY RISE ABOVE
FLOOD STAGE BY EARLY WEDNESDAY MORNING...THEN FALL BACK BELOW
FLOOD STAGE LATER WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Aug 24, 7:41 PM EDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
741 PM EDT TUE AUG 24 2010

FLZ043-048-049-051-052-250030-
POLK-SUMTER-HERNANDO-HILLSBOROUGH-PASCO-
741 PM EDT TUE AUG 24 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PASCO...NORTHEASTERN HILLSBOROUGH...EASTERN HERNANDO...SOUTHEASTERN
SUMTER AND NORTHWESTERN POLK COUNTIES FOR STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 830 PM EDT...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR HILLSBOROUGH RIVER STATE PARK...OR
7 MILES SOUTH OF ZEPHYRHILLS...MOVING NORTHEAST AT 45 MPH WILL AFFECT
WESLEY CHAPEL...HILLSBOROUGH RIVER STATE...HILLSBOROUGH RIVER STATE
PARK AND ZEPHYRHILLS.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2884 8195 2883 8194 2835 8195 2835 8191
      2834 8191 2802 8208 2813 8241
TIME...MOT...LOC 2341Z 208DEG 50KT 2816 8221

JOHNSON
Special weather statement, Aug 24, 8:58 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
858 PM EDT TUE AUG 24 2010

FLZ049>051-250145-
PINELLAS-HILLSBOROUGH-PASCO-
858 PM EDT TUE AUG 24 2010

...STRONG WINDS WILL AFFECT SOUTHERN PASCO...NORTHWESTERN
HILLSBOROUGH AND NORTHEASTERN PINELLAS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR TOWN N COUNTRY...OR 7 MILES WEST OF TAMPA...MOVING
NORTHEAST AT 25 MPH...WILL AFFECT TOWN N COUNTRY...SAFETY HARBOR AND
OLDSMAR...UNTIL 945 PM EDT.

GUSTY WINDS 35 TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2828 8246 2821 8224 2796 8260 2796 8270
      2794 8270 2792 8267 2790 8269 2793 8271
      2795 8270 2795 8272 2807 8276
TIME...MOT...LOC 0058Z 238DEG 20KT 2801 8257

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:28 AM EDTAreal Flood AdvisoryTBWCitrus, Levy2 hr
Aug 25, 1:47 PM EDTRiver Flood WarningTBWSarasota8 days
Aug 25, 2:56 PM EDTSpecial Weather StatementTBWHighlands49 min
Aug 25, 5:29 PM EDTAreal Flood AdvisoryTBWManatee2 hr
Aug 25, 6:40 PM EDTSpecial Weather StatementTBWPasco50 min
Aug 25, 6:49 PM EDTSpecial Marine WarningTBW26 min

Nearby

River Flood Warnings in Florida, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.